# SDR AALA202308143620

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 24,143 hours, 10,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED UPON ARIVAL INTO DFW DUE TO THE FLIGHT ATTENDANTS REPORTING A BURNING PLASTIC SMELL IN AFT GALLEY. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED THE SMOKE ODOR FUMES TROUBLESHOOTING TASK CARD AND COULD NOT DUPLICATE THE ODOR OR IDENTIFY A DEFECTIVE PART THAT WOULD HAVE CAUSED THE ODOR.
